# SDR 97FDEA00242

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N148FE
- Make and model: Boeing 727-22
- Aircraft serial: 19086
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Gasket
- Condition: Leaking
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, FIRE WARNING ON NR 3 ENGINE, REDUCED THROTTLE TO IDLE AND LIGHT WENT OUT.  FOUND AIR LEAKING BAD AT 8TH STAGE CHECK VALVE AND 13TH STAGE DUCT.  REMOVED AND REPLACED 8TH STAGE GASKET AND ENGINE TO PYLON 13TH STAGE DUCT.  LEAK CHECKS GOOD, OK FOR SERVICE.
